Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Stepanov Vladimir Dmitrievich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Dmitrii V. Prokhorov, Vladimir D. Stepanov, Elena P. Ushakova, “On associate spaces of weighted Sobolev space on the real line”, Math. Nachr., 290:5 (2017), 890–912  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 2)
2. V. D. Stepanov, G. E. Shambilova, “On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions”, Eurasian Math. J., 8:2 (2017), 47–73  mathnet  isi

   2016
3. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “On weighted Sobolev spaces on the real line”, Dokl. Math., 93:1 (2016), 78–81  mathnet  crossref  crossref  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)
4. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Sovrem. Probl. Mat., 22, Steklov Math. Institute of RAS, Moscow, 2016, 3–185 , 186 pp.  mathnet  crossref  elib
5. D. V. Prokhorov, V. D. Stepanov, “Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces”, Sb. Math., 207:8 (2016), 1159–1186  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 4)
6. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  isi (cited: 2)  elib  elib  scopus (cited: 2)
7. Lars-Erik Persson, Guldarya E. Shambilova, Vladimir D. Stepanov, “Weighted Hardy type inequalities for supremum operators on the cones of monotone functions”, J. Inequal. Appl., 2016:237 (2016)  mathnet  crossref

   2015
8. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus
9. L.-E. Persson, G. E. Shambilova, V. D. Stepanov, “Hardy-type inequalities on the weighted cones of quasi-concave functions”, Banach J. Math. Anal., 9:2 (2015), 21–34  mathnet (cited: 2)  crossref  mathscinet (cited: 2)  zmath  isi (cited: 8)  elib (cited: 7)  scopus (cited: 9)
10. Simon P. Eveson, Vladimir D. Stepanov, Elena P. Ushakova, “A duality principle in weighted Sobolev spaces on the real line”, Math. Nachr., 288:8 (2015), 877–897  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  scopus
11. V. D. Stepanov, “On optimal Banach spaces containing a weighted cone of monotone or quasi-concave functions”, Dokl. Math., 92:2 (2015), 545–547  mathnet  crossref  crossref  zmath  isi (cited: 1)  elib  elib  scopus

   2014
12. D. V. Prokhorov, V. D. Stepanov, “Estimates for a class of sublinear integral operators”, Dokl. Math., 89:3 (2014), 372–377  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 5)
13. L. Persson-E., O. V. Popova, V. D. Stepanov, “Weighted Hardy-type inequalities on the cone of quasi-concave functions”, Math. Inequal. Appl., 17:3 (2014), 879–898  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  scopus (cited: 4)
14. A. Gogatishvili, L. Persson-Erik, V. D. Stepanov, P. Wall, “Some scales of equivalent conditions to characterize the Stieltjes inequality: the case $q<p$”, Math. Nachr., 287:2-3 (2014), 242–253  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  elib  scopus (cited: 2)
15. V. D. Stepanov. G. E. Shambilova, “Weight boundedness of a class of quasilinear operators on the cone of monotone functions”, Dokl. Math., 90:2 (2014), 569–572  crossref  crossref  zmath  isi (cited: 5)  elib  scopus (cited: 3)

   2013
16. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 22)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 15)
17. D. V. Prokhorov, V. D. Stepanov, “On weighted Hardy inequalities in mixed norms”, Proc. Steklov Inst. Math., 283 (2013), 149–164  mathnet  crossref  crossref  mathscinet  isi (cited: 15)  elib
18. D. V. Prokhorov, V. D. Stepanov, “Weighted estimates for a class of sublinear operators”, Dokl. Math., 88:3 (2013), 721–23  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)  scopus (cited: 9)
19. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for operators on the cones of monotone functions”, J. Math. Anal. Appl., 405:1 (2013), 156–172  mathnet  crossref  mathscinet (cited: 9)  zmath  isi (cited: 15)  elib (cited: 11)  scopus (cited: 14)

   2012
20. A. Gogatishvili, L.-E. Persson, V. D. Stepanov, P. Wall, “On scales of equivalent conditions characterizing weighted Stieltjes inequality”, Dokl. Math., 86:3 (2012), 738–739  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
21. A. Gogatishvili, V. D. Stepanov, “Integral operators on cones of monotone functions”, Dokl. Math., 86:2 (2012), 650–653  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
22. A. Gogatishvili, V. D. Stepanov, “Operators on cones of monotone functions”, Dokl. Math., 86:1 (2012), 562–565  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 6)  scopus (cited: 5)
23. V. D. Stepanov, “On a supremum operator”, Spectral theory, function spaces and inequalities, Oper. Theory Adv. Appl., 219, Birkhäuser/Springer Basel AG, Basel, 2012, 233–242  mathscinet (cited: 5)  zmath

   2011
24. D. V. Prokhorov, V. D. Stepanov, “On supremum operators”, Dokl. Akad. Nauk, 439:1 (2011), 28–29  mathscinet (cited: 3)  zmath
25. V. D. Stepanov, S. Yu. Tikhonov, “Two power-weight inequalities for the Hilbert transform on the cones of monotone functions”, Complex Var. Elliptic Equ., 56:10-11 (2011), 1039–1047  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 3)
26. V. D. Stepanov, S. Yu. Tikhonov, “Two-weight inequalities for the Hilbert transform on monotone functions”, Dokl. Akad. Nauk, 437:5 (2011), 606–608  mathscinet  zmath

   2010
27. L. Persson-Erik, O. V. Popova, V. D. Stepanov, “Two-sided Hardy-type inequalities for monotone functions”, Complex Var. Elliptic Equ., 55:8-10 (2010), 973–989  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  scopus (cited: 5)
28. V. D. Stepanov, E. P. Ushakova, “Kernel operators with variable intervals of integration in Lebesgue spaces and applications”, Math. Inequal. Appl., 13:3 (2010), 449–510  mathscinet (cited: 9)  zmath  isi (cited: 20)  elib (cited: 25)  scopus (cited: 21)
29. V. D. Stepanov, E. P. Ushakova, “On boundedness of a certain class of Hardy-Steklov type operators in Lebesgue spaces”, Banach J. Math. Anal., 4:1 (2010), 28–52  crossref  mathscinet (cited: 4)  zmath  isi (cited: 7)  elib (cited: 7)  scopus (cited: 7)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017